# SDR 20000512SH023

- Difficulty date: April 13, 2000
- Submitted: May 12, 2000
- Operation: General aviation
- Engine: Iae V2500A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 2A0851
- Part serial: 0155
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RECEIVED FROM WESTFIELD GAGE CO., FOR FLUORESCENT PENETRANT INSPECTION IAW IAE V2500 PROPULSION SYS ENG MANUAL, REV 42, SECTION 70-23-01, INSPECTION CHECK-01, TASK 70-23-01-230-501.  PART REJECTED AT F.P.I. DUE TO A CRACK ONE PLACE ON TOP SURFACE, 0.200 INCH LONG.  PARK SENT BACK TO WESTFIELD GAGE WITH REJECT TAG ATTACHED TO IT.  (X)
